MAUDE Adverse Event Report: WRIGHTS LANE SYNTHES USA PRODUCTS LLC BOLT FOR FEMORAL NECK SYSTEM 75MM LENGTH - STERILE; BOLT, NUT, WASHER

WRIGHTS LANE SYNTHES USA PRODUCTS LLC BOLT FOR FEMORAL NECK SYSTEM 75MM LENGTH - STERILE; BOLT, NUT, WASHER
Model Number 04.168.275S
Medical Device Problem Code No Apparent Adverse Event (3189)
Health Effect - Clinical Code Bone Fracture(s) (1870)
Date of Event 01/01/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The investigation could not be completed; no conclusion could be drawn, as no product was received.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It is reported that on an (b)(6) 2019, the patient underwent a revision of a femoral neck system (fns) due to a subtrochanteric fracture just below the screw of the femoral neck system (fns) plate.The patient was fixed with femoral neck system or femoral neck fracture approximately 13 weeks ago.The femoral neck with sealed when the implant was removed.There was no broken hardware just the subtrochanteric fracture below the plate.The hardware was removed without a bent and the subtrochanteric fracture was fixed with long a proximal femoral nailing system (tfna) 11x63mm 125-degree right side and 80mm helical blade and distal locking screw.Procedure outcome and patient status were unknown.This report is for one (1) bolt for femoral neck system 75mm length - sterile.This is report 2 of 4 for (b)(4).
 
Additional Manufacturer Narrative
Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.Product was not returned.Based on the information available, it has been determined that no corrective and preventative action is proposed.This complaint will be accounted for and monitored via post market surveillance activities.If additional information is made available, the investigation will be updated as applicable.Part/lot combination are unknown at synthes gmbh, no dhr review possible.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.

Brand Name
BOLT FOR FEMORAL NECK SYSTEM 75MM LENGTH - STERILE
Common Device Name
BOLT, NUT, WASHER
Manufacturer (Section D)
WRIGHTS LANE SYNTHES USA PRODUCTS LLC
1302 wrights lane east
west chester PA 19380
MDR Report Key8969724
Report Number2939274-2019-60351
Device Sequence Number16748367
Product Code HTN
UDI-Device Identifier10886982274694
UDI-Public(01)10886982274694
Combination Product (Y/N)N
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Device Explanted Year2019
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 08/08/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number04.168.275S
Device Catalogue Number04.168.275S
Device Lot Number1L60025
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 08/08/2019
Supplement Date Received by Manufacturer10/03/2019
Initial Report FDA Received Date09/06/2019
Supplement Report FDA Received Date10/03/2019
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age72 YR
Patient Weight81